MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT

DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Catalog Number MS20401
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Codes Elevated ketones/Diabetic Ketoacidosis (2364); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has started.A follow up report will be submitted upon completion.
 
Event or Problem Description
A diabetic patient was admitted with hyperglycemia and taken to the operating room for a right foot wound debridement.The procedure was completed, but upon reversal of anesthesia, the patient did not respond.Resuscitation efforts were performed but were unsuccessful, and the patient passed away.The customer reported that the hr (heart rate) waveform was visible on the m540 patient monitor, but no hr values were displayed.Additionally, hr values were dashed out on the printouts.Follow-up inspection (july 11, 2025): a site visit was conducted for inspection and error analysis.During the visit, the monitor filter setting was corrected for use in an electrical surgical environment from 'monitor' to 'esu'(electrical surgical unit), resolving the issue with missing hr values.Hr values appeared on the monitor and were correctly printed.The patient monitor was tested on-site with the customer and successfully read nibp and spo2 data throughout the test.The data was printed correctly, confirming normal device functionality.
 
Additional Manufacturer Narrative
This investigation is ongoing as of july 31st, 2025.A follow up report will be submitted upon completion.
 
Event or Problem Description
 
Event or Problem Description
A diabetic patient was admitted with hyperglycemia and taken to the operating room for a right foot wound debridement.The procedure was completed, but upon reversal of anesthesia, the patient did not respond.Resuscitation efforts were performed but were unsuccessful, and the patient passed away.The customer reported that the hr (heart rate) waveform was visible on the m540 patient monitor, but no hr values were displayed.Additionally, hr values were dashed out on the printouts.Follow-up inspection ((b)(6) 2025): a site visit was conducted for inspection and error analysis.During the visit, the monitor filter setting was corrected for use in an electrical surgical environment from 'monitor' to 'esu'(electrical surgical unit), resolving the issue with missing hr values.Hr values appeared on the monitor and were correctly printed.The patient monitor was tested on-site with the customer and successfully read nibp and spo2 data throughout the test.The data was printed correctly, confirming normal device functionality.
 
Additional Manufacturer Narrative
The initial incident report stated that the patient¿s death was due to abnormal vital signs not being addressed in time.However, further clarification confirmed that the customer did not attribute the patient¿s death to the device¿s behavior.Review of the report confirmed missing hr, nibp, and spo2 values during device use.The device logs showed alarm messages were generated for all missing parameters.These alarms corresponded to conditions that prevented parameter values from displaying.All alarms are associated with troubleshooting guidance in the instructions for use (ifu).Improper patient preparation (e.G., spo2 sensor placement, ecg lead/electrode setup, nibp configuration) or failure to address alarms can result in persistent alarm conditions and unavailable parameter values.Based on the investigation, no device malfunction was identified.The issue was resolved through proper configuration, and the device functioned as intended during follow-up testing.

Brand Name
INFINITY ACUTE CARE SYSTEM (M540)
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784097390
MDR Report Key22592384
Report Number1220063-2025-00042
Device Sequence Number9128916
Product Code MHX
UDI-Device Identifier04049098054409
UDI-Public(01)04049098054409(11)180201(93)MS25510-46
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K113798
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS20401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Event Location Hospital
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/27/2017
Supplement Date Received by Manufacturer11/27/2017
09/16/2025
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date07/31/2025
09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/27/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown